Log-Harnack inequality for stochastic Burgers equations and applications

F.Y. Wang, J.L. Wu, L. Xu

Research output: Contribution to journalArticleAcademicpeer-review

23 Citations (Scopus)


By proving an L^2-gradient estimate for the corresponding Galerkin approximations, the log-Harnack inequality is established for the semigroup associated to a class of stochastic Burgers equations. As applications, we derive the strong Feller property of the semigroup, the irreducibility of the solution, the entropy-cost inequality for the adjoint semigroup, and entropy upper bounds of the transition density.
Original languageEnglish
Pages (from-to)151-159
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 2011


Dive into the research topics of 'Log-Harnack inequality for stochastic Burgers equations and applications'. Together they form a unique fingerprint.

Cite this